| Model Number |
2547-03-002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
Event or Problem Description
It was reported that on (b)(6) 2022, during an unknown procedure.The attune rev distal aug 8 mm for 3- 4 doesn't slide in and out of femur properly, looks bent.While the 1.5 mbt rev clear trial broke in half, no pieces.No surgical delay.